# SDR DALA2016050603709

- Difficulty date: May 5, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 43,629 hours, 29,924 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON BULKHEAD BS 1022 AFT ATTACH ANGLE CRACKED AROUND 2 FASTENERS, LONGERON 7R. REPAIRED ATTACH ANGLE AT 1022 L7R IAW SRM 51-70-11, REPAIR 1, FIG 201.
